# SDR SPAA0000026

- Difficulty date: August 19, 2000
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 45,667 hours, 28,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 23170
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE COCKPIT CEILING EMERGENCY EXIT LIGHT WAS FOUND DIM DURING TEST.  THE LIGHT ASSEMBLY WAS REPLACED.  SUBSEQUENT SYSTEM CHECK WAS SATISFACTORY PER MM 33-51-101.
